Skip to content

Intersection Theorems for Systems of Finite Sets

ERDÓS, P., KO, C., & RADO, R. (1961). Intersection Theorems for Systems of Finite Sets. Quarterly Journal of Mathematics, 313-320.

Type
Journal article
Intellectual base
Primary research
Year
1961
Pages
313-320
DOI
10.1093/qmath/12.1.313
DOI registrant
Oxford University Press
Link
https://doi.org/10.1093/qmath/12.1.313

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:7850f9405a06 · see in the full table